# SDR DALA1168940676

- Difficulty date: November 20, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 62,833 hours, 29,140 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN AT STA 1393 BETWEEN STRINGER 28L AND 30L.  EVALUATION FOUND 4 EA DENTS IN AREA, FOUND TO BE OUT OF LIMITS REF B757 SRM 53-00-01.  ACCOMPLISHED ERA 497742-14 REV A DURING HMV.
